# SDR UHLA2009020300020

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 7,574 hours, 3,885 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140265
- Part serial: 2098
- Condition: Faulty
- Location: Brake System
- Part time: 475 hours, 340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE EN ROUTE TO ORD FROM LGA, EICAS MESSAGE BRK LT FAULT APPEARED INTERMITTENTLY.  RAN THE QRH.  REQUESTED THE LONGEST AVAILABLE RUNWAY IN ORD AND EMERGENCY VEHICLES STANDING BY DUE TO THE POSSIBILITY OF UNEVEN BRAKING.  SHORTLY THEREAFTER, ATC INFORMED CREW THAT IT WAS DECLARING AN EMERGENCY.  CONTINUED AND LANDED, COMPLYING WITH THE QRH FOR A FLAPS FULL LANDING.  LANDING AND ROLLOUT OCCURRED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 3 WHEEL SPEED TRANSDUCER IAW EMB 170 MM 32-41-11.
